MathSciNet Relay Station
MathSciNet bibliographic data
MR1881030 46A40 (46A20 47B60 91B50)
Aliprantis, Charalambos D.; Tourky, Rabee The super order dual of an ordered vector space and the Riesz-Kantorovich formula. Trans. Amer. Math. Soc. 354 (2002), no. 5, 2055–2077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement